[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] set change went from good to bad!



Hi,
Im getting ready to start the pump, this is one of the biggest fears i have.
How did you handle this, i have been almost 500 before and collapsed on the
kitchen floor, i couldnt move.  But eventyually gathered myself after i
thought i was going to die right there and got my meter, then injected a
whopping dose to knock it down.  I would think sleeping with it attatched to
you would contribute to this problem, any advice or help, should i get the
pump or is it more trouble?
Sue
none
----- Original Message -----
From: meg teg <email @ redacted>
To: <email @ redacted>
Sent: Sunday, November 11, 2001 9:57 PM
Subject: Re: [IP] set change went from good to bad!


> i did a similar thing I was 250 when I went to bed
> (bolus 2) and later woke up at 380 bolused again and
> woke up the next morning at 580. My heart was pumping
> over 100beats/min and i couldn't lift my arms. Stupid
> me I bolused again. Then I was afraid to take a shot
> for fear I wuould get too much insulin. well I thought
> I'd call the doc but figured he wouldn't have a clue
> or say go to the hospital so I call midimed and they
> were great. The women calmed me down said to take an
> injection, kept me on the phone until my sugars
> started coming down. Here when I took out the set the
> tubing connected to the insert button thing fell off
> ( I now tug on it alittle to make sure its
> connected.)I knew u should do an injection if u have
> two readings over 250 but I just didn't think it was
> the pump. plus since i was bolusing i kept thinking it
> will kick in soon. Every new pumper should be ready to
> inject any time things aren't going quite right. Thats
> what I do now. It gives u alittle time to figure out
> what going wrong. it was scary. peg
> --- email @ redacted wrote:
> > Hi, the other day i did my usual change out at 6am
> > thursday, all was well
> > until 3am when i walk up with a 497 bs, so i did a
> > bolus correction, figured
> > i would stay up and check bs at 3:30am, fell asleep
> > and woke up at 4am and bs
> > was 688, and i was sick as a dog, so sick i vomited
> > several times, and knew i
> > was in trouble. i finally was able to inject myself
> > with humalog pen, i gave
> > myself 12 units, my bs came down to 400 in 30
> > minutes and i of course did a
> > change out.
> > why did this happen, did it get clogged all of
> > sudden. this happend to me
> > once before. its a scary thing. i do all the right
> > steps and its fine, i
> > guess it got clogged. the old site looked fine too.
> > i know sometimes things
> > happen, but those kind of highs are so rough on me.
> > thanks for reading.
> > eileen pumping since 3/01. i know next time i will
> > just inject and do a
> > change out no  matter what!!
> >
> ----------------------------------------------------------
> > for HELP or to subscribe/unsubscribe, contact:
> > HELP@insulin-pumpers.org
> > send a DONATION
> http://www.Insulin-Pumpers.org/donate.shtml
>
>
> __________________________________________________
> Do You Yahoo!?
> Find a job, post your resume.
> http://careers.yahoo.com
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml